MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 800 Artificial Urinary Sphincter; Device incontinence mechanical/hydraulic

BOSTON SCIENTIFIC CORPORATION AMS 800 Artificial Urinary Sphincter; Device incontinence mechanical/hydraulic
Model Number 72404127
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Erosion (1750)
Date of Event 06/22/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient with an artificial urinary sphincter (aus) experienced complete extrusion of the pump through the scrotal skin, resulting in the pump being completely outside the body.A surgical procedure was performed during which the aus was explanted.It was decided to allow the patient to recover prior to determining whether reimplantation would be appropriate.No additional patient complications were reported.
 
Additional Manufacturer Narrative
Model number/catalog number: 72404131.Serial number: n/a.Batch/lot number: 1100916926.Model/catalog description: belt cuff fgs 4.5 cm iz.Unique identifier (udi) #: (b)(4).Model number/catalog number: 72400024.Serial number: n/a.Batch/lot number: 1100435226.Model/catalog description: balloon fgs 61-70 cm.Unique identifier (udi) #: (b)(4).
 
Event or Problem Description
 
Additional Manufacturer Narrative
Model number/catalog number: 72404131 serial number: n/a batch/lot number: 1100916926 model/catalog description: belt cuff fgs 4.5 cm iz unique identifier (udi) #: (b)(4).Model number/catalog number: 72400024 serial number: n/a batch/lot number: 1100435226 model/catalog description: balloon fgs 61-70 cm unique identifier (udi) #: (b)(4).The device was not available for analysis; therefore, a physical examination of the product could not be performed.However, a review of the provided media was conducted, and the reported allegations were confirmed.The device history record (dhr) review confirmed that the device met all material, assembly and performance specifications prior to distribution.A review of the device instructions for use (ifu) was completed and did not reveal any evidence of device misuse, off label use, or failure to follow instructions.A risk review was completed and confirmed that the event of extrusion and migration was defined in the product risk documentation.This event type has been accounted for during analysis to support acceptable risk benefit for the product.Based on the information available, a conclusion code of adverse event related to patient condition was assigned to this investigation, as the patient's condition, disease, or anatomy is demonstrably responsible for the adverse events of extrusion and migration and use of the device has neither caused nor otherwise influenced the adverse events.

Brand Name
AMS 800 Artificial Urinary Sphincter
Common Device Name
Device incontinence mechanical/hydraulic
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key25841620
Report Number2124215-2026-38212
Device Sequence Number13189747
Product Code EZY
UDI-Device Identifier00878953003078
UDI-Public(01)00878953003078(17)270904(10)1100788862
Combination Product (Y/N)Y
Initial Reporter CountryCO
PMA/510(K) Number
P000053
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number72404127
Device Catalogue Number72404127
Device Lot Number1100788862
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2026
Supplement Date Received by Manufacturer09/09/2026
Initial Report FDA Received Date07/16/2026
Supplement Report FDA Received Date10/02/2026
Date Device Manufactured09/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age75 YR
Patient SexMale